Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 2, pp. 167-173 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Asymptotic Results Associated with a Generalized Gauss-Kuzmin-Type Operator

C. Ganatsiou

Department of Mathematics, Faculty of Sciences,
Aristotle University of Thessaloniki, 54006 Thessaloniki - GREECE

Abstract: Some asymptotic results concerning a random system associated with a generalized Gauss-Kuzmin-type operator are investigated.

Classification (MSC2000): 11K55

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition